# SDR 9607589994

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cable
- Condition: Broken
- Location: Nlg Door Stop
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A LOUD BANG WAS HEARD FROM NOSE LANDING GEAR WHEELWELL AREA.  FLIGHT RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT NOSE GEAR DOOR STOP CABLE BROKEN.  DEFERRED CABLE PER MEL 32-7.  AIRCRAFT RETURNED TO SERVICE.
